# SDR SIMA2012025006

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 22,746 hours, 16,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON THE FIRST FLIGHT POWER UP, MAINTENANCE NOTICED A STRONG ACRID ODOR THROUGH THE FORWARD CABIN AND COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED ENTIRE AIRCRAFT.  NO DAMAGE OR FAULTS NOTED.  NO CIRCUIT BREAKER POPPED.  POWERED AIRCRAFT AND RAN ALL SYSTEMS.  NO ODOR OR FAULTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
